Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 60, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2014, 2:53 AM CDT for Uvalde County, Zavala County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2014, 2:53 AM CDT (07:53 UTC)
- Expired
- Sep 19, 2014, 5:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
389 WGUS54 KEWX 190753 FFWEWX TXC463-507-191045- /O.NEW.KEWX.FF.W.0060.140919T0753Z-140919T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 253 AM CDT FRI SEP 19 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITY OF UVALDE... NORTHEASTERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...LA PRYOR...BATESVILLE... * UNTIL 545 AM CDT * AT 247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETERMINED THAT RAINFALL ESTIMATES OF 2 TO 4 INCHES FROM DOPPLER RADAR INDICATE FLASH FLOODING IS LIKELY FROM THUNDERSTORMS OVER THE WARNED AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS LIKELY OVER THE NEXT FEW HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UVALDE...SABINAL...LA PRYOR AND KNIPPA. IN ADDITION...MOTORISTS ALONG HIGHWAYS 90 AND 57 SHOULD BE ON THE LOOKOUT FOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE WHERE WATER IS OVER THE ROADWAY...TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN AUSTIN SAN ANTONIO. && LAT...LON 2944 9992 2943 9941 2891 9942 2891 9992 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 11:47 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Sep 18, 11:47 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1147 PM CDT THU SEP 18 2014 .AVIATION...CONVECTION HAS WANED IN THE VICINITY OF THE AERODROMES ...LEAVING VFR TO MVFR CLOUDINESS BEHIND. THESE TRENDS SHOULD HOLD THROUGH THE OVERNIGHT HOURS WITH LIGHT WINDS AT THE SURFACE. FOR FRIDAY...OPTED TO INCLUDE A TEMPO FOR CONVECTION IN 3 OUT OF 4 TAF SITES GIVEN THE EXPECTED ROUND OF SCATTERED SHOWERS/THUNDERSTORMS FOR TOMORROW. A RETURN TO MVFR IS EXPECTED FRIDAY NIGHT AFTER THE CONVECTION ENDS. && .PREV DISCUSSION... /ISSUED 1143 PM CDT THU SEP 18 2014/ UPDATE... OUTFLOW MODIFIED AIR HAS TEMPORARILY STABILIZED THE AIR OVER CENTRAL TEXS WITH CONVECTIVE FOCUS REPOSITIIONING MAINLY ALONG AND SW OF A LINE FROM ROCKSPRINGS TO SAN MARCOS TO HALLETTSVILLE. HI-RES MODELS SHOW OVERNIGHT POPS TRENDING SW WITH THE HIGHER LOW LEVEL MOISTURE FIELDS AND SUGGEST A GRADUAL INCREASE IN RAIN CHANCES OVER THE SWRN HALF OF THE FORECAST AREA TOWARD DAYBREAK. POPS AND QPF WERE UPDATED IN THE LATEST FORECAST TO LOWER THE RAIN CHANCES A BIT OVER AUS. SLIGHT OVERRUNNING OF THE PACIFIC MOISTURE OVER THE HILL COUNTRY AND CENTRAL TX SHOULD MEAN AT LEAST SOME DRIZZLE AND LIGHT SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. THUS WILL CONTINUE THE FFA AND NUDGE THE POPS FOR NE COUNTY DOWNWARD ONLY BY ABOUT 20 PERCENT OR SO. SOME LOCALLIZED FLOODING COULD STILL DEVELOP...MAINLY NEAR I-10 TOWARD DAYBREAK. PREV DISCUSSION... /ISSUED 911 PM CDT THU SEP 18 2014/ UPDATE... EVENING FORECAST IS GENERALLY ON TRACK...AND WITH ACTIVITY SHIFTING TOWARD SOUTHERN AND WESTERN COUNTIES...WILL MAKE NO CHANGES TO THE BASIC FORECAST. ONLY CHANGE WAS A NEW PUBLISH OF THE QPF WHICH ACCOUNTS FOR HIGHER EVENING RAINS OVER CENTRAL TEXAS. PREV DISCUSSION... /ISSUED 627 PM CDT THU SEP 18 2014/ AVIATION...THE PREVIOUS SET OF TAFS HAS BEEN ADJUSTED TO ACCOUNT FOR CONVECTION THAT IS DEVELOPING IN THE VICINITY OF AUS...SAT... AND SSF. OVERALL...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THESE AERODROMES THROUGH THE NEXT FEW HOURS UNTIL CONDITIONS BECOME MORE QUIET AFTER MIDNIGHT. THE WEATHER PATTERN LOOKS A LITTLE DRIER FOR FRIDAY...AND THAT PREVIOUS TREND HAS BEEN KEPT FOR THESE TAFS. HOWEVER...FUTURE SHIFTS MAY NEED TO INCLUDE THE MENTION OF CONVECTION FOR THIS DAY. OVERALL...MVFR/VFR SHOULD DOMINATE THROUGH THE NEXT 24 TO 30 HOURS. VARYING CEILING AND CONVECTION TRENDS WILL QUITE LIKELY NECESSITATE AMENDMENTS FOR THE NEXT SEVERAL HOURS AND THROUGH TONIGHT. PREV DISCUSSION... /ISSUED 401 PM CDT THU SEP 18 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THE OVERNIGHT RAINFALL EVENT LEFT SOME IMPRESSIVE PRECIPITATION TOTALS ACROSS PORTIONS OF SOUTH CENTRAL TEXAS. HARDEST HIT WERE WILLIAMSON...TRAVIS...NORTHERN HAYS AND NORTHERN BLANCO COUNTIES. THE HIGHEST RAINFALL TOTAL SO FAR HAS BEEN 7.1 INCHES FROM A COCORAHS OBSERVER IN WEST CENTRAL TRAVIS COUNTY. THERE WERE FAIRLY WIDESPREAD REPORTS OF 2 TO 4 INCHES ACROSS TRAVIS AND WILLIAMSON COUNTIES. SATELLITE TRENDS FROM THIS MORNING SHOW PRONOUNCED CLEARING ACROSS LOCATIONS GENERALLY EAST OF HIGHWAY 83. DAYTIME HEATING ALONG WITH A CONTINUED VERY MOIST ATMOSPHERE (PRECIPITABLE WATER VALUES FROM NEAR 1.9" WEST TO 2.25" EAST) HAVE ALLOWED ANOTHER ROUND OF CONVECTION TO DEVELOP THIS AFTERNOON. HI-RES MODELS SUGGEST AREAS ALONG AND NORTH OF HIGHWAY 71 STAND THE BEST SHOT AT ADDITIONAL PRECIPITATION THIS AFTERNOON AND INTO THE EVENING HOURS. BASED ON THE RECENT RAINFALL...EXPECTED ADDITIONAL RAINFALL AND THE DAY 1 EXCESSIVE RAINFALL OUTLOOK OF SLIGHT TO MODERATE...WE WILL CONTINUE A VERY GOOD CHANCE FOR PRECIPITATION FOR THE REST OF TODAY INTO TONIGHT. ELSEWHERE ACROSS THE REGION...THE LATEST HI-RES MODELS SUGGEST A GOOD CHANCE FOR RAIN ACROSS MOST AREAS...ESPECIALLY ALONG AND EAST OF A ROCKSPRINGS TO UVALDE TO PLEASANTON LINE. THE HI-RES ARW/NMM SHOW A MORE ORGANIZED AREA OF CONVECTION DROPPING SOUTH OUT OF WEST CENTRAL TEXAS INTO THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU OVERNIGHT. GIVEN GOOD AGREEMENT AMONG THE MODELS...WE HAVE OPTED TO INCREASE RAIN CHANCES SIGNIFICANTLY ACROSS THIS REGION. THE ATMOSPHERE REMAINS VERY MOIST AND CAN/T RULE OUT ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING CONCERNS OVERNIGHT. WITH THIS IN MIND... WE WILL EXTEND THE CURRENT FLASH FLOOD WATCH FOR THE HIGHWAY 71 CORRIDOR THROUGH 7 AM FRIDAY MORNING. WE WILL ALSO ADD COUNTIES ALONG AND NORTH OF A ROCKSPRINGS...UVALDE...SAN ANTONIO...GONZALES TO HALLETTSVILLE LINE. RAINFALL AMOUNTS WILL GENERALLY AVERAGE 1-3" WITH HIGHER AMOUNTS OF 3 TO 5". MOISTURE REMAINS INTACT ON FRIDAY AND WITH SUBTLE SHORTWAVE TROUGHS EMBEDDED IN THE NORTHWEST FLOW ALOFT... WE WILL INCREASE RAIN CHANCES TO 30% ALONG THE RIO GRANDE AND UP TO 50% GENERALLY NORTH OF I-10. LONG TERM (SATURDAY THROUGH THURSDAY)... ON SATURDAY...THE SHORT RANGE MODELS SUGGEST THE MID-LEVEL REMNANTS OF ODILE WILL GRADUALLY SLIDE EASTWARD INTO PORTIONS OF WEST CENTRAL AND CENTRAL TEXAS. ADDITIONAL SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE GIVEN PLENTY OF MOISTURE AND DAYTIME HEATING. THE REMNANTS OF ODILE EVENTUALLY MOVE EAST THROUGH EARLY NEXT WEEK. WE/LL CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS THROUGH TUESDAY. THE MEDIUM RANGE MODELS HAVE TRENDED WITH A COLD FRONT NEXT WEEK AND GENERALLY SHOW LITTLE CHANGE IN AIR MASS ACROSS THE REGION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 90 72 89 73 / 70 50 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 72 89 71 89 71 / 70 50 30 30 20 NEW BRAUNFELS MUNI AIRPORT 73 90 72 91 72 / 70 50 30 30 20 BURNET MUNI AIRPORT 71 88 72 88 72 / 70 50 30 30 20 DEL RIO INTL AIRPORT 76 89 75 88 75 / 40 30 30 30 30 GEORGETOWN MUNI AIRPORT 72 88 72 89 73 / 70 50 30 30 20 HONDO MUNI AIRPORT 73 91 72 91 73 / 70 40 30 30 30 SAN MARCOS MUNI AIRPORT 73 89 72 89 73 / 70 50 30 30 20 LA GRANGE - FAYETTE REGIONAL 73 90 72 89 74 / 70 50 30 30 20 SAN ANTONIO INTL AIRPORT 75 90 75 91 75 / 70 50 30 30 20 STINSON MUNI AIRPORT 75 91 74 92 75 / 70 50 30 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS... KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS... UVALDE...WILLIAMSON. && MESOSCALE/AVIATION...TOMASELLI
Hazardous weather outlook, Sep 18, 5:00 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 PM CDT THU SEP 18 2014 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 PM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR BANDERA...BEXAR...BLANCO... CALDWELL...COMAL...EDWARDS...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...LAVACA...MEDINA...REAL...AND UVALDE COUNTIES UNTIL 7 AM CDT FRIDAY. A MOIST TROPICAL AIRMASS WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND FLASH FLOODING... ESPECIALLY IN THE WATCH AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MOIST TROPICAL AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS FRIDAY INTO SATURDAY. A THREAT FOR LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
In the hours before
Special weather statement, Sep 18, 9:29 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU SEP 18 2014
TXZ205-207-221-223-190330-
BEXAR-GONZALES-GUADALUPE-WILSON-
929 PM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN BEXAR...
NORTHEASTERN WILSON...SOUTHERN GUADALUPE AND WESTERN GONZALES
COUNTIES UNTIL 1030 PM CDT...
AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 11 MILES SOUTHWEST OF
SEGUIN...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
STOCKDALE...
LA VERNIA...
PANDORA...
NIXON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2934 9768 2915 9787 2936 9820 2951 9815
2956 9795
TIME...MOT...LOC 0230Z 309DEG 9KT 2944 9806
TOMASELLILocal storm report, Sep 18, 9:54 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 5 NE JOHNSON CITY 30.34N 98.35W
09/18/2014 BLANCO TX LAW ENFORCEMENT
4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.
&&
EVENT NUMBER EWX1400668
LJHSpecial weather statement, Sep 18, 10:02 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT THU SEP 18 2014
TXZ207-221-190400-
GUADALUPE-WILSON-
1002 PM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR WILSON AND SOUTHERN GUADALUPE
COUNTIES UNTIL 1100 PM CDT...
AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA VERNIA...OR 10 MILES NORTHWEST OF
STOCKDALE...MOVING SOUTH-SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. PEA SIZE HAIL IS ALSO
POSSIBLE WITH THIS THUNDERSTORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FLORESVILLE...
STOCKDALE...
POTH...
SUTHERLAND SPRINGS...
PANDORA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2896 9810 2932 9823 2950 9799 2937 9785
2936 9786 2925 9776
TIME...MOT...LOC 0301Z 312DEG 7KT 2933 9806
TOMASELLILocal storm report, Sep 18, 10:58 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD 3 S WEIR 30.63N 97.59W
09/18/2014 WILLIAMSON TX LAW ENFORCEMENT
SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.
&&
EVENT NUMBER EWX1400669
LJHLocal storm report, Sep 18, 11:41 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG LA VERNIA 29.36N 98.11W
09/18/2014 WILSON TX LAW ENFORCEMENT
ROOF RIPPED OFF A MOBILE HOME.
&&
EVENT NUMBER EWX1400670
LJHLocal storm report, Sep 19, 1:48 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN 2 N JARRELL 30.85N 97.60W
09/18/2014 M1.45 INCH WILLIAMSON TX CO-OP OBSERVER
1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
OBSERVER.
0620 PM FLASH FLOOD 3 S WEIR 30.63N 97.59W
09/18/2014 WILLIAMSON TX LAW ENFORCEMENT
SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.
0639 PM FLASH FLOOD 2 SW LAKEWAY 30.35N 98.00W
09/18/2014 TRAVIS TX LAW ENFORCEMENT
BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO
HIGH WATER.
0721 PM FLASH FLOOD 3 W SUNSET VALLEY 30.23N 97.87W
09/18/2014 TRAVIS TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING
CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT
9100 BLOCK OF HWY 71
0730 PM FLASH FLOOD 5 NE JOHNSON CITY 30.34N 98.35W
09/18/2014 BLANCO TX LAW ENFORCEMENT
4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.
0735 PM FLASH FLOOD 1 SSW LAKEWAY 30.36N 97.98W
09/18/2014 TRAVIS TX NEWSPAPER
CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.
0945 PM TSTM WND DMG LA VERNIA 29.36N 98.11W
09/18/2014 WILSON TX LAW ENFORCEMENT
ROOF RIPPED OFF A MOBILE HOME.
&&
EVENT NUMBER EWX1400664 EWX1400669 EWX1400665 EWX1400666 EWX1400668
EWX1400667 EWX1400670
ZEITLERThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:17 PM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| Sep 18, 8:34 PM CDT | Special Weather Statement | EWX | Comal | 56 min |
| Sep 18, 9:29 PM CDT | Special Weather Statement | EWX | Wilson | 61 min |
| Sep 18, 10:02 PM CDT | Special Weather Statement | EWX | Wilson | 58 min |
| Sep 18, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 45 min |
| Sep 19, 12:28 AM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| Sep 19, 5:25 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Sep 19, 7:34 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 116 min |
| Sep 19, 11:07 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Sep 19, 12:59 PM CDT | Areal Flood Advisory | EWX | Llano | 2 hr |
| Sep 19, 1:30 PM CDT | Flash Flood Warning | EWX | Llano | 2 hr |
| Sep 19, 6:50 PM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.